Proceedings of the Japan Academy

A generalization of König's lemma

Gaisi Takeuti

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 39, Number 6 (1963), 331-332.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523026

Digital Object Identifier
doi:10.3792/pja/1195523026

Mathematical Reviews number (MathSciNet)
MR0157905

Zentralblatt MATH identifier
0149.01702

Citation

Takeuti, Gaisi. A generalization of König's lemma. Proc. Japan Acad. 39 (1963), no. 6, 331--332. doi:10.3792/pja/1195523026. https://projecteuclid.org/euclid.pja/1195523026


Export citation